# SDR MZZA99235

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A FRAYED RIGHT WING INBOARD AILERON TAB CABLE WAS FOUND ON RT TE CAVITY BELOW NR 2 AND NR 3 ENGINE FUEL FEED LINE SHROUD.  THE FRAYED CABLE WAS REMOVED AND REPLACED WITH A NEW ONE AND OPERATIONAL CHECK FOUND SATISFACTORY PER B727 MM CHAPTER 27-10-71.  (M)
